# SDR MWEA020650

- Difficulty date: October 29, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5911401107
- Condition: Cracked
- Location: Sta 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL COMPARTMENT LONGERON 24 LEFT CRACKED AT FRAME STATION 200 DOT 10.  --  REMOVED LONGERON 24 LEFT AND FACTORY SPLICE, FABRICATED, FIT AND DRILLED UP NEW LONGERON AND NEW SPLICE SECTION. INSTALLED REPAIR AND REINSTALLED FACTORY SPLICE.
